| Model Number |
GIA80MTS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: gia80mtc, cartridge gia80mtc medthk tristp, (lot # n5l0850uy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a gastric resection procedure, an open stapler was used and, after firing, the staple line burst open and a staple line leak was observed with leakage of the contents being held by the tissue, which was discovered during the procedure.A leak test result was recorded as not available.The reported patient impact was unknown, and no patient symptoms were reported.